# SDR 99ZZZX2159

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N957SD
- Make and model: Doug 600N
- Aircraft serial: RN011
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 369D2571213
- Condition: Chafed
- Location: Engine
- Part time: 348 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT WAS ON POLICE PATROL IN THE MOUNTAINS.  JUST PRIOR TO LANDING, PILOT HAD A LOW OIL PRESSURE LIGHT COME ON FOR MIR TRANSMISSION.  PILOT LANDED AND FOUND THE ENGINE AND COMPARTMENT SOAKED IN OIL.  MECHANIC LATER FOUND, SAID OIL LINE, CHAFED THROUGH FROM RUBBING ON ENGINE AIR HARD LINE.  ALL MIR TRANMISSION OIL LEAKED OUT ON ENGINE.
